Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Thomas L. Heath
Title: Diophantus of Alexandria.
Additional book information: Second Edition. Cambridge, University Press, 1910. vi + 387 pp.

Review Information:

Reviewer: L. E. Dickson
Journal: Bull. Amer. Math. Soc. 18 (1911), 82-83
DOI: https://doi.org/10.1090/S0002-9904-1911-02159-0